I have been taking Venlafaxine for many years and have never had a major problem with it. I have been coaching a co-ed minors soccer team. Every Saturday morning for the past month we have a had game. And, ever since I started the coaching, every Sunday morning I wake up severely lethargic, dizzy, lightheaded, headache and a overall feeling that my body is covered in lead. I sleep for many hours and it usually takes me til Monday night to fully recover. It gets worse everyweek. I have tried to stay hydrated, wear a hat and even applied sunscreen. No results. Is there something else I can do or not do? Please let me know what can be done. Thanks!
Venlafaxine ER and expousure to the sun?
- 9 Oct 2013 by kyleo71
- 9 October 2013
Effexor doesn't include this as a common known side effect. That doesn't mean the medication isn't playing some part in this. I know you mentioned you stay hydrated, but this really sounds like dehydration. Try replenishing your electrolytes along with 6-8 large glasses of water the day of. Also ask your Dr if you can take a multivitamin, which could help. If this doesn't help, your antidepressant may be causing fatigue or adding to its effects, and it could be time to look at alternative meds.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2009 • 1 answer
Updated 10 Jul 2018 • 4 answers
Updated 12 Oct 2014 • 1 answer
Updated 6 Nov 2014 • 1 answer
Updated 7 Aug 2017 • 2 answers